University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Fast computation of the Maslov index for hyperbolic linear systems with periodic coefficients

Chardard, F, Dias, F and Bridges, TJ (2006) Fast computation of the Maslov index for hyperbolic linear systems with periodic coefficients JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 39 (47). pp. 14545-14557.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Chardard, FUNSPECIFIEDUNSPECIFIED
Dias, FUNSPECIFIEDUNSPECIFIED
Bridges, TJt.bridges@surrey.ac.ukUNSPECIFIED
Date : 24 November 2006
Identification Number : https://doi.org/10.1088/0305-4470/39/47/002
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Multidisciplinary, Physics, Mathematical, Physics, GEOMETRICAL PROPERTIES, TRACE FORMULA, STABILITY, INSTABILITY, WAVES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:22
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831103

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800